Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Miami, FL

May 26, 2020Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at May 26, 2020, 5:48 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2020, 5:48 PM EDT (21:48 UTC)
Expired
May 26, 2020, 9:12 PM EDT
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 36 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:53 PM EDTFLASH FLOOD2 Sse Miami Shores, FLTHUNDERSTORM HEAVY RAIN AT NE 73RD ST AND BISCAYNE BLVD WITH APPRX 6 INCHES ON ROADWAY, BEGINNING TO ENCROACH UPON STRUCTURES.
May 26, 7:03 PM EDTHEAVY RAIN 6.42Miami, FLASOS AT MIA REPORTED 6.42 INCHES IN THE LAST 2 HOURS.
May 26, 8:00 PM EDTFLASH FLOOD1 N Miami Beach, FLDELAYED REPORT: NATIONAL WEATHER SERVICE METEOROLOGISTS WITNESSED SIGNIFICANT FLOODING IN PARTS OF THE MIAMI BEACH AREA YESTERDAY EVENING. WATER WAS SEVERAL INCHES HIGH AFTER CESSATION OF HEAVY RAINS IN THE VICINITY OF THE INTERSECTION OF ALTON ROAD AND 53RD S

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.8 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1274 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WGUS52 KMFL 262148
FFWMFL
FLC011-086-270245-
/O.NEW.KMFL.FF.W.0010.200526T2148Z-200527T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
548 PM EDT Tue May 26 2020

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...
  Southern Broward County in southeastern Florida...

* Until 1045 PM EDT.

* At 547 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Miami, Hollywood, Miramar, Miami Beach and Surfside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2593 8028 2603 8020 2603 8011 2575 8012
      2576 8016 2576 8025 2578 8025 2583 8022
      2586 8017 2589 8015 2593 8015

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2-3 INCHES IN 1 HOUR

$$

13
3 follow-up statements
146 
WGUS72 KMFL 262317
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
717 PM EDT Tue May 26 2020

FLC011-086-270245-
/O.CON.KMFL.FF.W.0010.000000T0000Z-200527T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-Broward FL-
717 PM EDT Tue May 26 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 716 PM EDT, Doppler radar indicated that the thunderstorms that 
produced heavy rains across the warned area continue to slowly move 
away from the area. However, rainfall amounts of 3 to 4 inches have 
fallen from the earlier thunderstorms that will take some time to 
drain away. Therefore, the flash warning will remain in effect for 
the area.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Miami, Hollywood, Miramar, Miami Beach and Surfside. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2593 8028 2603 8020 2603 8011 2575 8012
      2576 8016 2576 8025 2578 8025 2583 8022
      2586 8017 2589 8015 2593 8015

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE


$$

HVN
302 
WGUS72 KMFL 270044
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
844 PM EDT Tue May 26 2020

FLC011-086-270245-
/O.CON.KMFL.FF.W.0010.000000T0000Z-200527T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-Broward FL-
844 PM EDT Tue May 26 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES...

At 843 PM EDT, law enforcement reported ongoing flooding issues. Up 
to three inches of rain have already fallen. Flash flooding is 
already occurring.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Law enforcement.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Miami, Hollywood, Miami Beach, Surfside and Miami Gardens. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

While the heavy rainfall has ended, flooding remains a threat around
canals and streams, highways, streets, and underpasses as well as
other drainage areas and low lying spots.

&&

LAT...LON 2575 8012 2576 8015 2576 8024 2578 8024
      2583 8021 2586 8016 2589 8014 2593 8014
      2593 8028 2597 8025 2597 8017 2600 8017
      2600 8011

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

13
251 
WGUS72 KMFL 270112
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
912 PM EDT Tue May 26 2020

FLC011-086-270121-
/O.CAN.KMFL.FF.W.0010.000000T0000Z-200527T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-Broward FL-
912 PM EDT Tue May 26 2020

...THE FLASH FLOOD WARNING FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES IS CANCELLED...

The heavy rain has ended but flooding is still ongoing. Therefore, 
the Flash Flood Warning has been replaced with a Flood Warning. 
Please continue to heed any remaining road closures.

LAT...LON 2575 8012 2576 8015 2576 8024 2578 8024
      2583 8021 2586 8016 2589 8014 2593 8014
      2593 8028 2597 8025 2597 8017 2600 8017
      2600 8011

$$

BAXTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:44 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, May 26, 3:44 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
344 PM EDT Tue May 26 2020

.Short Term...

A negatively tilted trough now located across the Gulf of Mexico
will lift north and dampen as weak geopotential height rises
gradually encompass the region. Low-level troughing now evident
across central Florida will gradually shift away to the north as
Atlantic ridging noses in from the east. This will keep the low-
level winds southerly for today before shifting more SSE on
Wednesday. Some drying is noted aloft as compared with the previous
24 hours, and cooling at 500 mb is anticipated by this afternoon.
This will allow for some steepening of mid-level lapse rates to
occur. Plentiful low-level moisture is still available as evidenced
by the 26.12z MFL sounding, which had a precipitable water value of
1.84 inches. This reservoir of moisture should be readily available
for tapping into by convection today before it decreases on
Wednesday. Warm cloud depths have decreased somewhat from yesterday,
but should be in the 10-12 kft range by this afternoon. This points
towards efficient warm rain processes within convection today, with
the combined low-level forcings of sea breezes and nearby troughing
contributing to convective initiation. Given southerly surface winds
and southwesterly steering flow the greatest shower and thunderstorm
coverage should occur over the east coast metro areas this
afternoon. Unfortunately this is the area most suceptible to
hydrological issues, given 48 hour rain totals in the 3 to 7 inch
range with isolated higher amounts. Decent saturation is still
noted via the MRMS QPE-Crest Soil Moisture Analysis, which shows
several pockets of soil moisture exceeding 50 percent (notable
considering our fairly sandy and well draining soil types). This
suggests that runoff from impervious surfaces may be impeded today
given the slower absorption anticipated by natural ground cover.
As for QPF, comparing the synoptic and mesoscale models suggests
areal averages of 0.5 to 1 inches for the east coast metro and
coastal areas, with isolated amounts exceeding 3 inches possible.
This is in line with the high end (90th percentile) amounts
suggested by our Probabilistic QPF Forecast, which is meant to
represent a potential reasonable worse case scenario. Therefore
wouldn't be surprised if additional flood advisories or warnings
are needed this afternoon given the projected rainfall and
sensitivity of these areas to additional rainfall. Given
sufficient precipitation loading, a few stronger wind gusts are
possible today as well in any taller thunderstorm cores. The
cooler temperatures aloft suggest that lightning activity may be
a little more widespread today as well. High temperatures today
should be in the 80s given the more widespread clouds and rain,
warming into the upper 80s to lower 90s by Wednesday.

.Long Term...
A mid to upper level low will weaken over the Central United
States late this week into this weekend, as high pressure builds
into the Florida Peninsula from the Western Atlantic waters. This
will allow for a easterly wind flow over South Florida late this
week leading to more of a typical summer weather pattern with late
night/morning shower and thunderstorm activity eastern areas
shifting to the interior and west coast metro areas in the
afternoon and evening hours.

An mid to upper level low is forecast by the long range models to
move southward from Canada into the Northern Atlantic waters early
next week which will weaken the high over the Western Atlantic
Waters. This should allow for a weak back door cold front to work
southward and into South Florida before stalling out. At the same
time, the long range models are trying to show lower pressures
over the Western Caribbean and Bay of Campeche which will allow
for the pressure gradient to tighten over South Florida leading to
a breezy northeast wind flow. POPs will also remain in the
scattered range for early next week with the highest chances over
the interior and west coast metro areas.

&&

.Marine...

A transition to a more summer-like pattern is expected over the next
day or so with the usual afternoon showers and thunderstorms.
Otherwise, generally benign marine conditions are expected.

&&

.Aviation...

Scattered showers and storms will continue for the interior and
east coast areas this afternoon. Impacts to the terminals are
possible with sub-VFR conditions and strong gusty winds. Storms
should diminish this evening, with less widespread rain coverage
tomorrow. Southerly winds today become more SSE on Wednesday.

&&

.Beach Forecast...

A high risk of rip currents is forecast for the East Coast today due
to breezy onshore winds.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  74  87  76  86 /  40  50  20  40
Fort Lauderdale  77  87  78  86 /  50  50  20  30
Miami            77  88  77  87 /  50  40  10  30
Naples           75  87  74  88 /  20  30  10  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 PM EDT this evening for FLZ067-068-071>074-
     168-172>174.

     High Rip Current Risk until 8 PM EDT this evening for FLZ168-172-
     173.

AM...None.
GM...None.
&&

Short Term/Aviation/Marine/Beach Forecast...34/SPM
Long Term...54/BNB
Hazardous weather outlook, May 26, 10:34 AM EDT, 7 hours 14 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1034 AM EDT Tue May 26 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1034 AM EDT Tue May 26 2020

...Flooding And A Few Strong Storms Possible East Coast...
...High Risk of Rip Currents for Atlantic Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered thunderstorms will be possible across the
area this afternoon and evening.

Wind: The stronger storms may produce wind gusts over 45 mph.

Flooding: Torrential rainfall will be possible in the heaviest
showers and thunderstorms, which could lead to flooding of poor
drainage areas, small streams, creeks, and canals. A Flood Watch is
in effect for Miami-Dade, Broward, and Palm Beach counties.

Rip Currents: There is a high risk of rip currents along the
Atlantic beaches.

Waterspouts: There is a chance of waterspouts over the local waters.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Thunderstorms will be possible each afternoon with lightning, gusty
winds, and locally heavy rainfall possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, May 26, 3:28 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Miami FL
328 PM EDT Tue May 26 2020

FLZ067-068-071>074-168-172-173-262015-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
328 PM EDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE...BROWARD AND
SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM EDT...

* At 327 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near East
  Toll Gate On Alligator Alley to Fountainbleau. Movement was east at
  20 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
  Coral Gables, Key Biscayne, South Miami and Lighthouse Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8004 2564 8008 2562 8010 2572 8037
      2608 8060 2633 8047 2639 8010 2639 8006
      2608 8004
TIME...MOT...LOC 1927Z 284DEG 17KT 2611 8050 2578 8034

HVN
Special weather statement, May 26, 4:07 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
407 PM EDT Tue May 26 2020

FLZ067-068-071-072-168-172-262045-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
407 PM EDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND PALM BEACH
COUNTIES UNTIL 445 PM EDT...

* At 407 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Belle Glade, moving northeast
  at 20 mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Coral Springs, West Palm Beach, Boca Raton, Deerfield Beach,
  Boynton Beach, Delray Beach, Wellington, Jupiter, Palm Beach
  Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm Beach,
  Tequesta, South Bay, Highland Beach, Juno Beach, Ocean Ridge,
  Coconut Creek and Greenacres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2696 8003 2653 8003 2632 8006 2628 8050
      2663 8073 2696 8052
TIME...MOT...LOC 2007Z 227DEG 18KT 2666 8057

HVN
Special weather statement, May 26, 4:13 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Miami FL
413 PM EDT Tue May 26 2020

FLZ071>074-172-173-262100-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
413 PM EDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 500 PM EDT...

* At 413 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 7 miles
  southwest of East Toll Gate On Alligator Alley to near Miccosukee
  Resort. Movement was northeast at 25 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Coral
  Gables, South Miami, Lighthouse Point, Lauderdale-By-The-Sea and
  Surfside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2573 8009 2570 8053 2607 8058 2628 8050
      2632 8006
TIME...MOT...LOC 2013Z 236DEG 23KT 2604 8053 2581 8050

HVN
Special weather statement, May 26, 4:48 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Miami FL
448 PM EDT Tue May 26 2020

FLZ067-068-168-262130-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
448 PM EDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR PALM BEACH COUNTY UNTIL 530 PM
EDT...

* At 448 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Fremd Village-Padgett Island to 11 miles east of Okeelanta.
  Movement was northeast at 25 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  West Palm Beach, Boynton Beach, Wellington, Jupiter, Palm Beach
  Gardens, Lake Worth, Riviera Beach, Belle Glade, Palm Beach,
  Pahokee, Tequesta, Juno Beach, Ocean Ridge, Canal Point,
  Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
  Lantana and Lake Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2653 8003 2644 8057 2677 8070 2698 8064
      2698 8062 2696 8061 2696 8014 2697 8014
      2697 8004
TIME...MOT...LOC 2048Z 235DEG 21KT 2680 8061 2655 8054

HVN
Special weather statement, May 26, 4:49 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Miami FL
449 PM EDT Tue May 26 2020

FLZ067-068-071>074-168-172-173-262130-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Palm Beach County FL-Inland Miami-
Dade County FL-Metro Palm Beach County FL-
Coastal Miami Dade County FL-
449 PM EDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND BROWARD
COUNTIES UNTIL 530 PM EDT...

* At 449 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from North
  Lauderdale to 6 miles northwest of Miccosukee Resort. Movement was
  northeast at 30 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach,
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, Margate,
  Coral Gables, Key Biscayne, South Miami and Lighthouse Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2566 8008 2553 8083 2633 8047 2634 8007
      2574 8006
TIME...MOT...LOC 2049Z 243DEG 25KT 2623 8021 2581 8058

HVN
Special weather statement, May 26, 5:25 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
525 PM EDT Tue May 26 2020

FLZ071>074-172-173-262215-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
525 PM EDT Tue May 26 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 615 PM EDT...

* At 525 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from North
  Miami Beach to Intersection Krome And Kendall Drive. Movement was
  northeast at 15 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
  Miramar, Davie, Miami Beach, Plantation, Sunrise, Coral Gables, Key
  Biscayne, South Miami, Surfside, Miami Gardens, Virginia Key,
  Hallandale, Kendall, Weston and North Miami.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2583 8004 2575 8006 2565 8012 2566 8073
      2611 8049 2614 8004
TIME...MOT...LOC 2125Z 241DEG 11KT 2592 8018 2569 8049

HVN

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM EDTSpecial Weather StatementMFLBroward35 min
May 25, 8:15 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 25, 8:26 PM EDTAreal Flood AdvisoryMFLBroward3 hr
May 25, 8:34 PM EDTSpecial Weather StatementMFLBroward41 min
May 25, 8:40 PM EDTSpecial Marine WarningMFL95 min
May 25, 8:47 PM EDTTornado WarningMFLBroward43 min
May 25, 8:51 PM EDTAreal Flood AdvisoryMFLMiami-Dade114 min
May 25, 9:13 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 25, 9:22 PM EDTSpecial Weather StatementMFLBroward23 min
May 25, 9:45 PM EDTSpecial Marine WarningMFL2 hr
May 25, 10:31 PM EDTSpecial Weather StatementMFLBroward44 min
May 25, 11:27 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
May 25, 11:30 PM EDTSpecial Weather StatementMFLBroward45 min
May 25, 11:39 PM EDTSpecial Marine WarningMFL2 hr
May 26, 12:14 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade5 hr
May 26, 1:43 AM EDTSpecial Marine WarningMFL2 hr
May 26, 3:37 AM EDTSpecial Marine WarningMFL23 min
May 26, 10:23 AM EDTSpecial Marine WarningMFL52 min
May 26, 10:26 AM EDTSpecial Weather StatementMFLMiami-Dade49 min
May 26, 1:24 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 26, 2:12 PM EDTSpecial Weather StatementMFLMartin33 min
May 26, 2:19 PM EDTSpecial Weather StatementMFLPalm Beach41 min
May 26, 2:51 PM EDTSpecial Weather StatementMFLBroward39 min
May 26, 3:20 PM EDTSpecial Weather StatementMFLPalm Beach40 min
May 26, 3:24 PM EDTSpecial Marine WarningMFL36 min
May 26, 3:28 PM EDTSpecial Weather StatementMFLBroward47 min
May 26, 3:44 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
May 26, 4:03 PM EDTSpecial Marine WarningMFL27 min
May 26, 4:07 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
May 26, 4:07 PM EDTSpecial Weather StatementMFLPalm Beach38 min
May 26, 4:13 PM EDTSpecial Weather StatementMFLBroward47 min
May 26, 4:25 PM EDTSpecial Marine WarningMFL35 min
May 26, 4:42 PM EDTSpecial Marine WarningMFL33 min
May 26, 4:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
May 26, 4:49 PM EDTSpecial Weather StatementMFLBroward, Miami-Dade41 min
May 26, 5:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
May 26, 5:28 PM EDTFlash Flood WarningMFLMiami-Dade4 hr
May 26, 6:11 PM EDTSpecial Weather StatementMFLMiami-Dade64 min
May 26, 6:12 PM EDTFlash Flood Warning Considerable damage threatMFLMiami-Dade3 hr
May 26, 7:08 PM EDTSpecial Weather StatementMFLMiami-Dade67 min
May 26, 7:15 PM EDTAreal Flood AdvisoryMFLMiami-Dade4 hr
May 26, 7:18 PM EDTSpecial Marine WarningMFL27 min
May 26, 7:37 PM EDTSpecial Marine WarningMFL38 min
May 26, 7:54 PM EDTFlash Flood WarningMFLMiami-Dade79 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.